Zamykanie v operatornoj oblasti

Pekarev, È. L.: Zamykanie v operatornoj oblasti. Acta scientiarum mathematicarum, (55) 3-4. pp. 361-370. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_003_004_361-370.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
Page Range: pp. 361-370
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 370. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15318

Actions (login required)

View Item View Item